Singular kernels supported by homogeneous submanifolds.
Journal für die reine und angewandte Mathematik, Tome 356 (1985), pp. 90-118
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1985__356_152699,
author = {Detlef M\"uller},
title = {Singular kernels supported by homogeneous submanifolds.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {90--118},
year = {1985},
volume = {356},
zbl = {0551.43005},
url = {http://geodesic.mathdoc.fr/item/JRAM_1985__356_152699/}
}
Detlef Müller. Singular kernels supported by homogeneous submanifolds.. Journal für die reine und angewandte Mathematik, Tome 356 (1985), pp. 90-118. http://geodesic.mathdoc.fr/item/JRAM_1985__356_152699/